# SDR A6WA201305064202

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 26,349 hours, 25,025 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 1 HYD LOW PRESS IN FLIGHT, PRESSURE + QTY WENT TO ZERO, C/W QRH AT ZERO QTY FOR 18 MINUTES.  REMOVED AND REPLACED CHAFED LINE IN AFT EQUIPMENT BAY AND LEAKING LINE IN PYLON.  OPS AND LEAK CHECK GOOD AT THIS TIME IAW AMM 20-22-00.
